# SDR DHL2003807519

- Difficulty date: October 15, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257U1
- Condition: Cracked
- Location: Fuselage
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SPLICE FITTING CRACKED 9.000 L-31R STA 610.000.  MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 51-1-20D PG 9, 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW SPLICE FITTING WITH NEW FASTENERS AND PRC SEALANT IAW SRM 51-1-20D PG 9, SRM 51-1-14 PG 1.
